# SDR RAIA951207

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: LE146N
- Condition: Loose
- Location: Cabin
- Part time: 1,491 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 7460 - EMERGENCY LIGHTS NOT ILLUMINATING WHEN FLIGHT ATTENDANT'S SWITCH TURNED ON, AND NO POWER SUPPLIED TO AIRCRAFT.  (X)
